# SDR UALA2010102803996

- Difficulty date: October 27, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 56,678 hours, 20,804 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 252
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RT REAR WINDOW DELAMINATED ON LWR EDG-APPEARS MILKY LIKE AN ELEC ARC MARK.  REPLACED F/O RT REAR WINDOW.
